Potential Analysis

, Volume 19, Issue 1, pp 69–87

On Regularity for Beurling–Deny Type Dirichlet Forms

  • Moritz Kassmann
Article

DOI: 10.1023/A:1022486631020

Cite this article as:
Kassmann, M. Potential Analysis (2003) 19: 69. doi:10.1023/A:1022486631020

Abstract

Characteristic examples of Beurling–Deny type Dirichlet forms are considered. The forms are identified with bilinear forms of integro-differential operators that arise as generators of jump-diffusion processes. The aim of this article is to prove Harnack inequalities for these operators and consequently Hölder regularity of weak H1-solutions. Moser's iteration technique is used.

Dirichlet formsHarnack inequalityBeurling–Deny formulaHölder regularityintegro-differential operators

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  • Moritz Kassmann
    • 1
  1. 1.Institute for Applied MathematicsUniversity of BonnBonnGermany